MathSciNet Relay Station
MathSciNet bibliographic data
MR568933 (81e:57002) 57M15 (22E40 30F40 51M20)
Floyd, William J. Group completions and limit sets of Kleinian groups. Invent. Math. 57 (1980), no. 3, 205–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement